# SDR HEEA082991

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,905 hours
- Engine: Allsn 250C30P
- Engine time: 16,171 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146955
- Condition: Damaged
- Location: Engine
- Part time: 1,986 hours, 2,125 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED SULFIDATION ON ALL 1ST STAGE TURBINE WHEEL BLADES. SCRAPPED WHEEL.
